×

Bimeasures and their integral extensions. (English) Zbl 0066.04202


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fréchet, M., Sur les fonctionnelles bilinéaires, Trans. Amer. Math. Soc., 16, 215-234 (1915) · JFM 45.0546.01
[2] Morse, M.; Transue, W., Functionals of bounded Fréchet vartations, Canadian Journal of Math., 1, 153-165 (1949) · Zbl 0032.02802
[3] N. Bourbaki,Intégration, vol. XIII, Paris, France. · Zbl 0189.14201
[4] N. Bourbaki,Topologie Générale, vol. II, Deuxième édition, Paris, France.
[5] Morse, M.; Transue, W., The Fréchet variation and a generalization for multiple Fourier series of the Jordan Test, Rivista di Matematica della Università di Parma, 1, 1-16 (1950)
[6] Morse, M.; Transue, W., The generalized Fréchet variation and Riesz-Young-Hausdorff-type theorems, 11, 1-31 (1953) · Zbl 0051.33804
[7] Morse, M.; Transue, W., A calculus for Fréchet variations, Journal of Indian Math. Soc., XIV, 2, 65-117 (1950) · Zbl 0040.05801
[8] M. Morse andW. Transue,Contributions to Fourier analysis. The Fréchet variation and Pringsheim convergence of double Fourier series, pp. 46-105, « Annals of Math. Study », No. 35, Princeton University Press (1950). · Zbl 0041.03401
[9] S. Banach,Théorie des opérations linéaires, Warsaw (1932). · JFM 58.0420.01
[10] Halmos, P. R., Measure Theory (1950), New York: D. van Nostrand Co., Inc., New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.